# SDR QXEA2025072400281

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,906 hours, 14,082 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO ACUATE ARMING LEVEL. REMOVED FROM SERVICE. MEASURED INITIAL RIGGING VALUES AND MADE ADJUSTMENTS PER AMM 52-41-00-820-801-A. ARMING LEVEL WORKS AS NORMAL FOR R1 DOOR. RETURNED TO SERVICE.
